Shaowei Zhang, "On explicit reciprocity law over formal groups", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 376876, 29 pages, 2004. https://doi.org/10.1155/S0161171204301249
On explicit reciprocity law over formal groups
Let be a one-dimensional Lubin-Tate formal group over . Colmez (1998) and Perrin-Riou (1994) proved an explicit reciprocity law for tempered distributions over the formal group . In this paper, the general explicit reciprocity law over the formal group is proved.
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.